# SDR WX0A070445A

- Difficulty date: October 26, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, LEFT CUSP WAS FOUND CRACKED BETWEEN STA 218 - 237.  ADDRESSED AS REQUIRED.
